# SDR MASA2011100363794

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 13,011 hours, 9,535 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION INFLIGHT.  CLEANED DEBRIS FROM PROX SENSOR AND DOOR SEAL AREA DOOR, OP CHECK GOOD AND INDICATIONS NORMAL.
